The symmetry of an infinite-dimensional strange attractor
Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 579-582
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1987_296_3_a15,
author = {K. V. Vladimirskii and A. A. Norvaishas},
title = {The symmetry of an infinite-dimensional strange attractor},
journal = {Doklady Akademii Nauk},
pages = {579--582},
year = {1987},
volume = {296},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a15/}
}
K. V. Vladimirskii; A. A. Norvaishas. The symmetry of an infinite-dimensional strange attractor. Doklady Akademii Nauk, Tome 296 (1987) no. 3, pp. 579-582. http://geodesic.mathdoc.fr/item/DAN_1987_296_3_a15/